Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("HOU BO YU")

Results 1 to 10 of 10

  • Page / 1

Export

Selection :

  • and

Algebras connected with the Zn elliptic solution of the Yang-Baxter equationHOU BO-YU; WEI HUA.Journal of mathematical physics. 1989, Vol 30, Num 12, pp 2750-2755, issn 0022-2488, 6 p.Article

A DISCRETE SYMMETRY AND THE LADDER OPERATORS FOR THE DYNAMICAL GROUP OF MONOPOLEHOU BO YU.1981; ANN. PHYS.; ISSN 0003-4916; USA; DA. 1981; VOL. 134; NO 2; PP. 373-375; BIBL. 3 REF.Article

COURANT CONSERVE INVARIANT DE JAUGE D'UN CHAMP DE JAUGE NON ABELIENHOU BO YU.1977; ACTA PHYS. SINICA; CHINE; DA. 1977; VOL. 26; NO 5; PP. 433-435; BIBL. 6 REF.Article

INDEPENDANCE DE JAUGE, UNITARITE ET RENORMALISABILITE D'UN MODELE SPONTANEMENT BRISE EN THEORIE DE PERTURBATIONHOU BO YU.1977; ACTA PHYS. SINICA; CHINE; DA. 1977; VOL. 26; NO 4; PP. 316-332; ABS. ANGL.; BIBL. 13 REF.Article

Hamiltonian of a ID quantum chain for Belavin's Zn×Zn modelWEI HUA; ZHOU YU-KUI; HOU BO-YU et al.Journal of physics. A, mathematical and general. 1989, Vol 22, Num 13, pp L579-L586, issn 0305-4470Article

Exact solution of the Xn×Zn symmetric generalisation of Baxter's eight-vertex modelZHOU YU-KUI; YAN MU-LIN; HOU BO-YU et al.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 19, pp L929-L934, issn 0305-4470Article

NOETHER ANALYSIS FOR THE HIDDEN SYMMETRY RESPONSIBLE FOR AN INFINITE SET OF NONLOCAL CURRENTSHOU BO YU; GE MO LIN; WU YONG SHI et al.1981; PHYS. REV. D; ISSN 0556-2821; USA; DA. 1981; VOL. 24; NO 8; PP. 2238-2244; BIBL. 12 REF.Article

THE DECOMPOSITION AND REDUCTION OF GAUGE FIELD AND DUAL CHARGED SOLUTION OF ABELIANIZABLE FIELD.HOU BO YU; DUAN YI SHI; GE MO LIN et al.1978; SCI. SINICA; CHN; DA. 1978; VOL. 21; NO 4; PP. 446-456; BIBL. 23 REF.Article

NON-SELFDUAL INSTANTONS OF TWO DIMENSIONAL CP(N) (N >OU= 2) CHIRAL THEORYHOU BO YU; WANG YU BIN; HOU BO YUAN et al.1980; PHYS. LETT. B; ISSN 0370-2693; NLD; DA. 1980; VOL. 93; NO 4; PP. 415-418; BIBL. 7 REF.Article

Soliton solutions on noncommutative orbifold T2/Z4HUI DENG; HOU, Bo-Yu; SHI, Kang-Jie et al.Journal of mathematical physics. 2004, Vol 45, Num 3, pp 978-995, issn 0022-2488, 18 p.Article

  • Page / 1